# SDR ASOA20161013051

- Difficulty date: October 13, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 20,859 hours, 23,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND INTERCOSTAL AT BS 349 - 364 STRINGER 27L WAS CORRODED. R & R THE INTERCOSTAL IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND 51-40-11-001-001-A01.
